# SDR DXTA200501133

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,548 hours, 7,671 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKES GO TO THE FLOOR AND WHEN BRAKES DID GRAB, THE AIRPLANE TURNED 30 DEGREES HARD TO THE RIGHT.  ON ARRIVAL OF ACFT INSPECTED BRAKES FOUND TO APPEAR RELATIVELY NEW.  PERFORMED SATISFACTORY BRAKE WEAR CHECK.  COMPLETED BRAKE BLEEDING PROCEDURE IAW CE-560 MM 32-42-00.  PERFORMED SATISFACTORY OPS AND LEAK CHECK GOOD.
